(800) 973-1540

Can Flomax cause erectile dysfunction?

1 answer | Last updated: Jun 30, 2014
SirDave asked...
Can Flomax cause erectile dysfunction?
 

Answers
100% helpful
Karina_M answered...

Flomax, also known as tomsulosin, is a common medication used to treat BPH, or benign prostatic hyperplasia. It does not cause erectile dysfunction, though it can cause related problems. In See also:
What You Should Know About Drugs for Type 2 Diabetes

See all 719 questions about Drugs & Medications
rare cases, flomax can cause abnormal, prolonged or painful erection. If you do have an erection that is abnormally long (lasting longer than four hours) or painful, contact your doctor immediately. Your doctor may choose to discontinue flomax in lieu of other treatment options if this serious side effect occurs. Another less serious symptom that Flomax may cause is delayed ejaculation. In most cases, Flomax does not cause erectile dysfunction. However, these related side effects are possible.

 

 
Ask a question Ask a question | Add an answer Add an answer